# SDR MDR03023

- Difficulty date: July 28, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N189AC
- Make and model: Skrsky S64E
- Aircraft serial: 641001
- Aircraft time: 2,912 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 641520201050
- Part serial: 64M51545358
- Condition: Cracked
- Location: Main Rotor
- Part time: 5,543 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BLADE WAS REMOVED FROM THE AIRCRAFT FOR BIM INDICATION.  A 10-DAY LEAK CHECK WAS PERFORMED AND A CRACK WAS FOUND IN THE SPAR 117.75 INCHES FROM THE TIP END AND 4.50 INCHES FROM THE LEADING EDGE ON THE BOTTOM SIDE OF THE BLADE.  CAUSE:  UNKNOWN
